Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

Contents of Volume 20

All articles in this issue are freely accessible.

Universal convexity for quasihyperbolic type metrics
David A. Herron.
Conform. Geom. Dyn. 20 (2016), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3463280
Parametrizations of Teichmüller spaces by trace functions and action of mapping class groups
Gou Nakamura and Toshihiro Nakanishi.
Conform. Geom. Dyn. 20 (2016), 25-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3475293
Böttcher coordinates at superattracting fixed points of holomorphic skew products
Kohei Ueno.
Conform. Geom. Dyn. 20 (2016), 43-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3475294
Conical limit points and the Cannon-Thurston map
Woojin Jeon, Ilya Kapovich, Christopher Leininger and Ken’ichi Ohshika.
Conform. Geom. Dyn. 20 (2016), 58-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3488025
The space of functions of bounded variation on curves in metric measure spaces
O. Martio.
Conform. Geom. Dyn. 20 (2016), 81-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3488026
Conformal Grushin spaces
Matthew Romney.
Conform. Geom. Dyn. 20 (2016), 97-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3492624
Growth and monotonicity properties for elliptically schlicht functions
Galatia Cleanthous and Athanasios G. Georgiadis.
Conform. Geom. Dyn. 20 (2016), 116-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3493301
Metrics with four conic singularities and spherical quadrilaterals
Alexandre Eremenko, Andrei Gabrielov and Vitaly Tarasov.
Conform. Geom. Dyn. 20 (2016), 128-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3500744
Veech surfaces and their periodic points
Yoshihiko Shinomiya.
Conform. Geom. Dyn. 20 (2016), 176-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3513566
Quasicircles and the conformal group This article has been retracted
Yves Benoist and Dominique Hulin.
Conform. Geom. Dyn. 20 (2016), 197-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3504811
Compact non-orientable surfaces of genus 6 with extremal metric discs
Gou Nakamura.
Conform. Geom. Dyn. 20 (2016), 218-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3513567
Deligne-Mostow lattices with three fold symmetry and cone metrics on the sphere
Irene Pasquinelli.
Conform. Geom. Dyn. 20 (2016), 235-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3522983
Quasicircles and the conformal group
Yves Benoist and Dominique Hulin.
Conform. Geom. Dyn. 20 (2016), 282-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3572282
Mating, paper folding, and an endomorphism of $\mathbb{P}\mathbb{C}^{2}$
Volodymyr Nekrashevych.
Conform. Geom. Dyn. 20 (2016), 303-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3574443
American Mathematical Society